The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (163 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 27, Issue 4, 2008, pp. 469–482
DOI: 10.4171/ZAA/1366

Published online: 2008-12-31

Regularity of Minimizers of some Variational Integrals with Discontinuity

Maria Alessandra Ragusa[1] and Atsushi Tachikawa[2]

(1) Università degli Studi di Catania, Italy
(2) Tokyo University of Science, Japan

We prove regularity properties in the vector valued case for minimizers of variational integrals of the form $$ \A(u) = \int_\Omega A(x,u,Du)\,dx $$ where the integrand $A(x,u,Du)$ is not necessarily continuous respect to the variable~$x,$ grows polinomially like $|\xi|^p,$ $p \geq 2.$

Keywords: Variational problem, minimizer, partial regularity

Ragusa Maria Alessandra, Tachikawa Atsushi: Regularity of Minimizers of some Variational Integrals with Discontinuity. Z. Anal. Anwend. 27 (2008), 469-482. doi: 10.4171/ZAA/1366